# SDR AU510001564

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747*
- Engine: Ge CF680C2*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 313U23162
- Condition: Separated
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE IB SAILBOAT FAIRING HYDRAULIC VALVE ACCESS PANEL MISSING. SUSPECT PANEL INCORRECTLY SECURED. IMPACT DAMAGE CAUSED TO LEADING EDGE OF LT HORIZONTAL STABILIZER.
